# SDR CA070319009

- Difficulty date: February 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, ALL THREE GEAR FAILED TO RETRACT. (3) RED AND (3) GREEN LIGHTS REMAINED ILLUMINATED.  RAN CHECKLIST, NO HELP.  HANDLE DID ILLUMINATE AMBER. FLIGHT WAS DIVERTED BACK TO BASE.  MAINTENANCE REMOVED AND REPLACED NLG WOW 2 CENTERING WIRING HARNESS. (TC NR 20070319009)
